# SDR AALA202405290303

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  L/H INBD MAIN FLAP OUTBD RIB HAS SEVERAL GOUGES ON UPPER AREA. (040-130). MAINTENANCE ACCOMPLISHED A PERMANENT REPAIR ON L/H I/B MAIN FLAP O/B RIB I.A.W. B777-300 SRM 57-53-01-2R-1 TABLE I.
